Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What causes dark pigmentation spots on the clitoris post intercourse?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12798 Questions
Question
Hi, what 2 dark spots on my clitoris. I realized it after had sex with someone I meet ocassionally. We used a condom.


I upload a picture for your reference. This got me worried, what is this?
Fri, 25 May 2018 in Pregnancy
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer:
Can be pigmentation spots.

Detailed Answer:
Hello,
Thanks for posting your query.
I have seen the attached image. The dark spots on the clitoris can be pigmentation marks or due to local injury caused by an aggressive sex session. These do not indicate any infection and are not worrisome. In most of the cases such spots do disappear on their own.
In case the spots enlarge in size or have irregular margins or are painful then these need to be examined by a dermatologist for proper diagnosis.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor